EconPapers    
Economics at your fingertips  
 

ESTIMATION AND TESTING OF A MULTIVARIATE EXPONENTIAL SMOOTHING MODEL

Javier Fernandez-Macho

Journal of Time Series Analysis, 1990, vol. 11, issue 2, 89-105

Abstract: Abstract. The form of the spectral likelihood function of a multivariate stochastic process permits straightforward construction of a scoring algorithm for maximum likelihood estimation using first derivatives only and a score test statistic for hypothesis testing. These techniques are applied to the analysis of a multivariate exponential smoothing model for which the homogeneity hypothesis is also discussed.

Date: 1990
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1990.tb00044.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:11:y:1990:i:2:p:89-105

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-09-10
Handle: RePEc:bla:jtsera:v:11:y:1990:i:2:p:89-105